| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Unspecified Eye / Vision Problem (4471)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned.All product and batch history records are quality reviewed prior to product release.The product investigation could not identify a root cause for the reported complaint.There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported, issues with night vision, ghosting images during the day and decreased contrast sensitivity following intraocular lens (iol) implant.Eight months following the initial surgery a lens exchange was performed siting dysphotopsia for the reason.Additional information received; the patient did not tolerate the multifocal lens and it was exchanged for a monofocal.There are two related reports for this patient.This report addresses the patient's right eye, and another manufacturer report will be filed for the fellow eye.